# SDR 2020F00358

- Difficulty date: August 9, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Aircraft: N651MK
- Make and model: Rkwell NA26565
- Aircraft serial: 46573
- Aircraft time: 12,100 hours, 8,255 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIGHT SMOKE IN THE BACK OF PASSENGERS CABIN. DECLARED AN EMERGENCY AND LANDED.  INVESTIGATING AFTER LANDING FOUND FAULTY GROUND CONNECTOR GENERATING EXCESSIVE HEAT. REPLACED WIRING.
